# SDR SWIA971227

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Panel
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION WE GOT FLAP DISAGREEMENT  AND THE OUTBOARD PAIR APPEARED MORE EXTENDED THAN THE REST ON THE FLAP PANEL.  RETURNED TO SEA.  RESET FLAP PANEL.  FLAPS OPS CHECKS GOOD ON GROUND.
